# SDR UIEA2020061001270

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65446251902
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1237-1477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO UPPER CHORD CORRODED AT BS 1267 TO 1271, 1330, 1364, 1368, 1383 -1384, 1403 - 1404, 1477, RBL 11.  REMOVE THE DAMAGED PART IAW SRM 51-40-02 REV 88. INSTALL NEW PART IAW SRM 51-40-02 REV 88 AND DWG 65B24600 SH 18 REV B, SH 19 REV C, SH 20 REV B. CHECKED NORMAL.
